Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17962
Title: Near-optimal control for stochastic recursive problems
Authors: Hui, E 
Huang, J 
Li, X 
Wang, G
Keywords: Backward stochastic differential equation
Ekeland's principle
Near-optimal
Necessary condition
Sufficient condition
Issue Date: 2011
Publisher: Elsevier Science Bv
Source: Systems and control letters, 2011, v. 60, no. 3, p. 161-168 How to cite?
Journal: Systems and Control Letters 
Abstract: It is well documented (e.g. Zhou (1998) [8]) that the near-optimal controls, as the alternative to the "exact" optimal controls, are of great importance for both the theoretical analysis and practical application purposes due to its nice structure and broad-range availability, feasibility as well as flexibility. However, the study of near-optimality on the stochastic recursive problems, to the best of our knowledge, is a totally unexplored area. Thus we aim to fill this gap in this paper. As the theoretical result, a necessary condition as well as a sufficient condition of near-optimality for stochastic recursive problems is derived by using Ekeland's principle. Moreover, we work out an ε-optimal control example to shed light on the application of the theoretical result. Our work develops that of [8] but in a rather different backward stochastic differential equation (BSDE) context.
URI: http://hdl.handle.net/10397/17962
DOI: 10.1016/j.sysconle.2010.10.010
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
1
Citations as of Apr 28, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Apr 27, 2017

Page view(s)

33
Last Week
6
Last month
Checked on Apr 23, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.